About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 641736, 9 pages
http://dx.doi.org/10.1155/2014/641736
Research Article

Optimal Control of Pseudoparabolic Variational Inequalities Involving State Constraint

1School of Mathematics and Physics, University of South China, Hunan 421001, China
2School of Mathematical Sciences, Fudan University, Shanghai 200433, China

Received 5 March 2013; Accepted 27 May 2013; Published 20 January 2014

Academic Editor: Victor Kovtunenko

Copyright © 2014 Youjun Xu and Shu Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish the necessary condition of optimality for optimal control problem governed by some pseudoparabolic differential equations involving monotone graphs. Some approximating control process and examples are given.